D. Aldous and R. Lyons, Processes on Unimodular Random Networks, Electronic Journal of Probability, vol.12, issue.0, pp.1454-1508, 2007.
DOI : 10.1214/EJP.v12-463

I. Benjamini and D. Wilson, Excited Random Walk, Electronic Communications in Probability, vol.8, issue.0, pp.86-92, 2003.
DOI : 10.1214/ECP.v8-1072

URL : https://hal.archives-ouvertes.fr/hal-00514926

J. Bérard and A. Ramírez, Central Limit Theorem For The Excited Random Walk In Dimension $d\geq 2$, Electronic Communications in Probability, vol.12, issue.0, pp.303-314, 2007.
DOI : 10.1214/ECP.v12-1317

E. Bolthausen, A. Sznitman, and O. Zeitouni, Cut points and diffusive random walks in random environment, Annales de l'Institut Henri Poincare (B) Probability and Statistics, pp.527-555, 2003.

P. Erdös and S. J. Taylor, Some intersection properties of random walk paths, Acta Mathematica Academiae Scientiarum Hungaricae, vol.49, issue.3-4, pp.231-248, 1960.
DOI : 10.1007/BF02020942

R. V. Hofstad and M. Holmes, Monotonicity for excited random walk in high dimensions. Probability theory and related fields, pp.333-348

M. Holmes, Excited against the tide: A random walk with competing drifts, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, pp.745-773
DOI : 10.1214/11-AIHP434

M. Holmes and R. Sun, A monotonicity property for random walk in a partially random environment, Stochastic Processes and their Applications, pp.1369-1396
DOI : 10.1016/j.spa.2012.01.006

E. Kosygina and M. Zerner, Excited random walks: results, methods, open problems, Electr. J. Prob, vol.19, issue.25, pp.1-25

M. Menshikov, S. Popov, A. F. Ramírez, and M. Vachkovskaia, On a general many-dimensional excited random walk. The Annals of Probability, pp.2106-2130
DOI : 10.1214/11-aop678

URL : http://arxiv.org/abs/1001.1741

M. Zerner, Multi-excited random walks on integers. Probability theory and related fields, pp.98-122, 2005.
DOI : 10.1007/s00440-004-0417-0

URL : http://arxiv.org/abs/math/0403060

M. Zerner, Recurrence and transience of excited random walks on Z d and strips. Electron

@. Submit, E. @bullet-choose, and E. , ECP over for-profit journals 1 OJS: Open Journal Systems http: Lots of Copies Keep Stuff Safe http, sfu.ca/ojs/ 2 IMS: Institute of Mathematical Statistics